MathSciNet Relay Station
MathSciNet bibliographic data
MR1777031 46B25 (43A46 46A22 46E30 47B38)
Godefroy, G.; Kalton, N. J.; Li, D. Operators between subspaces and quotients of $L\sp 1$. Indiana Univ. Math. J. 49 (2000), no. 1, 245–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement